Dynamics of Partial Differential Equations

Volume 8 (2011)

Number 2

Existence of stable standing waves and instability of standing waves to a class of quasilinear Schrödinger equations with potential

Pages: 89 – 112

DOI: http://dx.doi.org/10.4310/DPDE.2011.v8.n2.a2

Authors

Jianqing Chen (School of Mathematics and Computer Science, Fujian Normal University, Fuzhou, China)

Eugénio M. Rocha (Department of Mathematics, University of Aveiro, Portugal)

Keywords

Variational methods, standing waves, stability and instability, quasilinear Schrödinger equations

2010 Mathematics Subject Classification

35J20, 35Q55

Full Text (PDF format)